# SDR P5CA9800094

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME I/B FLANGE CRACKED AT FUSELAGE RIGHT BS 2040 STRINGER 15.  REPAIRED PER REPAIR SCHEME 53-60-33627 AND BOEING TELEX.
